Health knowledge made personal
Join this community!
› Share page:

Does blood pressure medication cause hardening of the skin on finger tips? to the point it has to be peeled of to get relief?

Posted by sonny

My father is a diabetic type 2, and is on high blood pressure medication. Three -four years ago he was placed on highblood pressure medication and was told it was beta blockers.   Later physicians told him it was not a beta blocker but just High BP medication.   Since then his finger tips have been getting hard and turning white and callus like.  It hurts really bad 10 of 10 (he cries with the pain) and he has to literally strip the skin from his tips to get relief.  I am concerned becasue recently he told me he was having suicidal thoughts over the pain. He is in good health other than his fingers.  It affects his toes also and he can not wear shoes only sandals. The dermatologist told him it was diabetes but he is in control of the diabetes with diet.

 All I can only find is scaleroderma as a likely disease on web searches. This is unlikely because it does not fit the symptoms.

Is it the BP meds or the diabetes.  He was being seen at UTMB In Galveston.

Post an answer
Write a comment: